Paper:Bryantverbal

From Groupprops
Jump to: navigation, search
This is a paper clip page; it gives a description of a published paper.
View a complete list of papers
Find all pages referencing this paper
The verbal topology of a group by Roger M. Bryant, Journal of Algebra, ISSN 00218693, Volume 48,Number 2, Page 340 - 346(October 1977): PDF (gated)

Title of the paper: The verbal topology of a group

Author: Roger M. Bryant (Find other works by this author)

Year of publication: 1977
Journal of publication: Journal of Algebra, ISSN 00218693,Volume 48, 340 - 346
doi: 10.1016/0021-8693(77)90312-X (weblink)
MathReviews number: 0453878 (Mathscinet page) (More information on MathReviews numbers)